# SDR CA091118003

- Difficulty date: November 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Failed
- Location: Cockpit
- Part time: 18,314 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDOW SHATTERED IN LEVEL FLIGHT.  MX REMOVED AND REPLACED THE RT SIDE WINDOW ASSY REF AMM 56-12-01.
